# SDR DALA2024101410086

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,208 hours, 30,461 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100 Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 DELAMINATED ACCESS PANEL 191BB BELLY FAIRING AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED ACCESS PANEL 191BB AT LOWER FUSELAGE AS PER ER/A 542077-14. (0604590)
